Thread: PCT Problems
06-20-2005, 08:30 PM #1Junior Member
- Join Date
- Feb 2004
Hey guys, I'm having a little problem. Just finished a 15 week cycle that looked like this:
Week 1-13 500mg Test E
Week 1-12 400mg EQ
Week 10-15 75mg Tren ED
Liquidex and Nolva throughout
I stopped the Test and EQ earlier so that my PCT would fall right on schedule. I am about 2 weeks into my PCT, been taking 100mg clomid and 20mg nolva ED (300mg clomid on the first day). Right when I came off I could get hard, it wasn't as easy or as quick as normal, but I could do it. Now that I have been on PCT for 2 weeks, instead of being better, my dick barely works. I am getting very worried, and my girlfriend is not amused at all, she thinks she doesn't "turn me on". She knows about what I take and I tried to explain it to her, but she doesn't really get it. What I want to know is has this happened to anyone else? Do you think I am just shut down hard and there might have been a little test in my system helping me get hard before? Anyone who has had similar cycles/problems please give me your feedback. I know my clomid and nolva are good, and I have enough of both to take more if that would help. Sorry if I sound desperate, but I have never had this happen before (nor have I run tren before). Please help!
06-20-2005, 09:18 PM #2
Very common Bro, your test levels are flat lined right now and until they kick back up i's going to be like that. Try 4 grams of tribulus ed and get some cialis. Things will be normal in a few weeks.
06-20-2005, 09:20 PM #3
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)